# SDR MWEA001116

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 39160671
- Condition: Gouged
- Location: Pax  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEB ATTACH T GOUGED.  REMOVED AND REPLACED ATTACH ''T''.
